Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/44923
Title: The solution of the reference hypernetted-chain approximation for water-like models
Authors: Kusalik, Peter G.
Patey, G. N.
Keywords: Chemistry
Issue Date: 1988
Publisher: Taylor & Francis
Citation: Kusalik, P. G. and Patey, G. N. (1988). "The solution of the reference hypernetted-chain approximation for water-like models". Molecular Physics, Vol. 65, No. 5: 1105-1119.
URI: http://hdl.handle.net/1880/44923
ISSN: 0026-8976
Appears in Collections:Kusalik, Peter G.

Files in This Item:
File Description SizeFormat 
Kusalik_MP_1988_pk014.pdf10.21 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.